Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS Corpus Christi, TX

March 9, 2015Calhoun County, Refugio County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Mar 9, 2015, 9:20 PM CDT for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Mar 10, 2015, 8:12 PM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Mar 9, 2015, 9:20 PM CDT (02:20 UTC)
In effect from
Mar 10, 2015, 8:12 PM CDT
Expired
Mar 18, 2015, 8:20 AM CDT
In force
8 days
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 23.25 ft at Mar 19, 2015, 8:00 AM CDT.

actionminormoderate1015202503/1003/1103/1203/1303/1403/1503/1603/1703/1803/19
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS44 KCRP 100220
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT MON MAR 9 2015

...The National Weather Service in Corpus Christi has issued a Flood 
Warning for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent heavy rainfall over the Guadalupe River basin
will result in river rises above flood stage 
during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-102020-
/O.NEW.KCRP.FL.W.0002.150311T1320Z-000000T0000Z/
/DUPT2.1.ER.150311T1320Z.150314T0600Z.000000T0000Z.NO/
920 PM CDT MON MAR 9 2015

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the Guadalupe River Near Bloomington.
* from Wednesday morning until further notice...or until the warning 
  is cancelled.
* At  9:00 PM Monday the stage was 11.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage by Wednesday morning and continue
  to rise to between 23.5 and 24.0 feet by early Saturday morning.

* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Guadalupe River
  Bloomington          20  11.8 Mon 09 PM  13.8 19.8 23.1 23.6 23.7


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$
9 follow-up statements
543 
WGUS84 KCRP 101559
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1059 AM CDT TUE MAR 10 2015

...The Flood Warning is cancelled for the following creek in 
Texas...

  Oso Creek Near Corpus Christi affecting Nueces County
  
...The Flood Warning continues for the following river in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will cause the Guadalupe river to
 rise above flood stage tomorrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-110959-
/O.EXT.KCRP.FL.W.0002.150311T1800Z-150315T2330Z/
/DUPT2.1.ER.150311T1800Z.150314T0000Z.150315T0730Z.NO/
1059 AM CDT TUE MAR 10 2015

The Flood Warning continues for the Guadalupe River Near Bloomington.
* From Wednesday afternoon to Sunday evening...or until the warning 
  is cancelled.
* At 10:00 AM Tuesday the stage was 18.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The river is expected to rise above flood stage by early
  afternoon tomorrow and continue to rise to near 23.6 feet by Friday
  evening.The river will then fall below flood stage by early Sunday
  morning.

* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  18.2 Tue 10 AM  19.9 21.0 23.1 22.9 19.4


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$

TXC355-101629-
/O.CAN.KCRP.FL.W.0001.000000T0000Z-150311T1400Z/
/OOST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1059 AM CDT TUE MAR 10 2015

The Flood Warning is cancelled for the Oso Creek Near Corpus Christi.
* At 10:15 AM Tuesday the stage was 19.6 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The river crested below flood stage at 19.7 feet this 
  morning and is forecast to continue a slow fall over the next few 
  days.

* At 20.0 feet Moderate lowland flooding occurs, from the headwaters 
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
and low bridges near the creek are also flooded.

&&


LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             

$$
002 
WGUS84 KCRP 101916
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
216 PM CDT TUE MAR 10 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-111316-
/O.EXT.KCRP.FL.W.0002.150311T0112Z-150315T1600Z/
/DUPT2.1.ER.150311T0112Z.150313T1800Z.150315T0000Z.NO/
216 PM CDT TUE MAR 10 2015

The Flood Warning continues for
  the Guadalupe River Near Bloomington.
* from this evening to Sunday morning...or until the warning is 
  cancelled.
* At  2:00 PM Tuesday the stage was 19.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage late this evening and continue
  to rise to between 22.5 and 23.0 feet by Friday early afternoon.
  The river will fall below flood stage by Saturday evening.
* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  19.2 Tue 02 PM  20.4 20.6 22.6 21.8 17.8

&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$
642 
WGUS84 KCRP 110138
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 PM CDT TUE MAR 10 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-111938-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T1400Z/
/DUPT2.1.ER.150311T0303Z.150314T0000Z.150314T2200Z.NO/
838 PM CDT TUE MAR 10 2015

The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until Saturday evening...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 19.9 feet.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast:  Rise above flood stage tonight and continue to rise 
  to near 21 feet by Wednesday evening...the river will then have 
  a secondary rise to 22 feet by Friday evening. The river will fall
  below flood stage by Saturday evening.
* At 24 feet Moderate lowland flooding occurs, with the river 
  reaching well into the flood plain. Any oil tank batteries, pump 
  jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  19.9 Tue 08 PM  20.4 20.2 21.2 21.4 17.6

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$
458 
WGUS84 KCRP 112015
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT WED MAR 11 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to Noaa Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-121415-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150316T0024Z/
/DUPT2.1.ER.150313T1200Z.150314T1200Z.150315T0824Z.NO/
315 PM CDT WED MAR 11 2015

The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until Sunday morning...or until the warning is cancelled.
* At 3:00 PM Wednesday the stage was 20.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river is now cresting and will begin a slow fall...but
  a secondary rise is expected with a crest near 21 to 22 feet Saturday
  morning. The river will fall below flood stage Sunday morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  20.3 Wed 03 PM  19.7 20.0 21.1 19.7 16.9

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$
446 
WGUS84 KCRP 120146
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT WED MAR 11 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next couple of days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-121946-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T0400Z/
/DUPT2.1.ER.150313T1400Z.000000T0000Z.150314T1200Z.NO/
846 PM CDT WED MAR 11 2015

The Flood Warning continues for
  the Guadalupe River Near Bloomington.
* until Saturday evening...or until the warning is cancelled.
* At  8:00 PM Wednesday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast:  The river will remain near flood stage for the next
  few days. The river will fall below flood stage Saturday 
  morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
the right flood plain near the Invista Plant near Bloomington. 
Downstream above Highway 35, the flow escapes into the left flood 
plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  20.1 Wed 08 PM  19.6 19.9 20.0 17.6 15.0


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$
708 
WGUS84 KCRP 120813
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
313 AM CDT THU MAR 12 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-130213-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T2312Z/
/DUPT2.1.ER.150313T0600Z.150313T1800Z.150314T0712Z.NO/
313 AM CDT THU MAR 12 2015

The Flood Warning continues for
  the Guadalupe River Near Bloomington.
* until Saturday evening...or until the warning is cancelled.
* At  2:00 AM Thursday the stage was 20.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The river will fluctuate near the flood stage of 20
  feet for the next 24 to 36 hours...then crest to 20.5 feet
  by Friday afternoon.The   river will fall below flood stage by
  early Saturday morning.

* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
the right flood plain near the Invista Plant near Bloomington. 
Downstream above Highway 35, the flow escapes into the left flood 
plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  20.0 Thu 02 AM  19.9 20.2 19.6 16.6 14.0


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$
903 
WGUS84 KCRP 121915
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT THU MAR 12 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-131315-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T2342Z/
/DUPT2.1.ER.150312T1530Z.150313T1200Z.150314T0742Z.NO/
215 PM CDT THU MAR 12 2015

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Saturday morning...or until the warning is cancelled.
* At 1:00 PM Thursday the stage was 20 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river will continue rising to near 20.7 feet by 
  Friday afternoon. The river will remain above flood stage for the
  next couple of days and then fall below flood stage Saturday morning.
* At 20 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Bloomington          20  20.0 Thu 01 PM  20.7 19.5 15.3 12.7 12.3

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$
511 
WGUS84 KCRP 130027
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
727 PM CDT THU MAR 12 2015

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-131827-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150315T0034Z/
/DUPT2.1.ER.150312T1530Z.150313T1800Z.150314T0834Z.NO/
727 PM CDT THU MAR 12 2015

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for the Guadalupe River Near Bloomington.
* Until Saturday morning...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 20.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast: The river will continue rising to near 20.8 feet by 
  Friday afternoon. The river will remain above flood stage for the
  next couple of days and then fall below flood stage Saturday morning.
* At 20 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Bloomington          20  20.2 Thu 07 PM  20.7 19.6 16.2 14.5 12.9

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

88
532 
WGUS84 KCRP 131506
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1006 AM CDT FRI MAR 13 2015

...The Flood Warning continues for the following river in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage through the afternoon today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-140906-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-150314T1824Z/
/DUPT2.1.ER.150312T1530Z.150313T1800Z.150314T0224Z.NO/
1006 AM CDT FRI MAR 13 2015

The Flood Warning continues for the Guadalupe River near Bloomington.
* until Saturday afternoon...or until the warning is cancelled.
* At  9:00 AM Friday the stage was 20.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The river will fall below flood stage tonight.

* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
the right flood plain near the Invista Plant near Bloomington. 
Downstream above Highway 35, the flow escapes into the left flood 
plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Sat  Sun  Mon  Tue  Wed

Guadalupe River
  Bloomington          20  20.3 Fri 09 AM  18.9 14.0 11.6 12.1 12.6


&&


LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:56 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 9, 6:56 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
656 PM CDT MON MAR 9 2015

.DISCUSSION...UPDATED FORECAST TO LOWER POPS AND TO INCLUDE FOG IN
THE FORECAST. BEFORE THE FRONT/HIGH COMES DOWN...WINDS IN THE
BOUNDARY LAYER WILL BE LIGHT WITH DEW POINTS AROUND/LOWER 60S
AREAS NEAR THE COAST. THIS...ALONG WITH A LOT OF WET GROUND SHOULD
RESULT IN FOG. THE CLOUDS WILL KEEP WIDESPREAD DENSE FOG FROM
DEVELOPING AT THIS TIME (AT LEAST THAT IS WHAT THE THINKING IS
NOW) BUT WILL HAVE TO MONITOR. WITH RESPECT TO THE RAIN...NEW
MODEL DATA (INCLUDING 4 KM MODEL DATA) IS SHOWING VERY LITTLE
RAINFALL IN THE NEXT 12-18 HOURS SO HAVE DECIDED TO LOWER POPS FOR
TONIGHT. ALSO MASSAGED LOWS TONIGHT (MAINLY NEAR THE
COAST...NORTHERN LOWS LOOK OK AT THIS TIME. STILL HAVE LOW
CHANCE POPS FOR THE AREAS NEAR THE COAST. ALSO MENTIONED FOG FOR
THE MARINE AREAS BASED ON OBSERVATIONS AND EXPECTED WEAK BOUNDARY
LAYER WINDS AHEAD OF SURGING HIGH ON TUESDAY. UPDATES HAVE BEEN
SENT.

SEE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...LOW CONFIDENCE TAF FORECAST. MIX OF VFR/MVFR CIGS THIS
EVENING AT KCRP/KLRD/KALI WITH IFR/MVFR CIGS KVCT...POSSIBLY
DETERIORATING TO IFR/LIFR AT MOST TERMINALS OVERNIGHT. MAIN FCST
UNCERTAINTY IS IF FOG WILL DVLP. RECENT HEAVY RAINFALL HAS LEFT
GROUNDS SATURATED AND DRIER AIRMASS IS XPCTD TO BUILD INTO THE
REGION ALOFT. THIS WOULD TYPICALLY RESULT IN IDEAL CONDITIONS FOR
FOG FORMATION. HOWEVER...SFC WIND SPEEDS MAY REMAIN SLIGHTLY TOO
STRONG FOR SIGNIFICANT FOG. FOR NOW...FEEL THAT IFR/LIFR CIGS AND
VSBYS WILL REDVLP OVERNIGHT AT KCRP/KALI/VCT. KLRD NOT XPCTD TO HAVE
CIGS LOWER UNTIL LATE TONIGHT WITH A GRADUAL REDUCTION IN VSBYS BY
SUNRISE. ALL TERMINALS TO RETURN TO MVFR/VFR BY MIDDAY TUES AND
CONTINUE THRU THE AFTN. LIGHT NNWRLY WINDS TO BECOME MORE NNERLY
OVERNIGHT...TO EVEN VRB AT TIMES.

&&

&&

.PREV DISCUSSION... /ISSUED 346 PM CDT MON MAR 9 2015/

SHORT TERM (TONIGHT THROUGH TUESDAY)...RAIN IS GRADUALLY MOVING
OUT OF THE REGION TO THE NORTHEAST THIS AFTERNOON...AND EXPECT
MAINLY DRY CONDITIONS TONIGHT...BUT HAVE LEFT A CHANCE JUST ALONG
THE COASTAL COUNTIES AS WEAK TROUGH REMAINS ALONG THE COAST. DRIER
AIR WILL MOVE INTO THE REGION TONIGHT AND PUSH RAIN CHANCES
OFFSHORE FOR TOMORROW. EXPECT A LIGHT NORTHERLY WIND TO DEVELOP
TONIGHT...WITH MODERATE WINDS IN MARINE AREAS. THE MAIN UPPER
LEVEL LOW WILL REMAIN NEAR THE REGION AND SHOULD CONTINUE
CONSIDERABLE CLOUDINESS...THOUGH SOME PATCHES OF DRIER AIR COULD
BREAK OUT CLOUDS AT TIMES. EXPECT TEMPERATURES TOMORROW IN THE MID
60S TO LOWER 70S...BUT THAT IS ASSUMING A MOSTLY CLOUDY SKY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...BETTER SUPPORT FOR RAIN
WILL SHIFT TO THE COASTAL WATERS TUESDAY NIGHT INTO WEDNESDAY. FOR
INLAND LOCATIONS...DRIER AIR WILL FILTER IN FROM THE N AND NW WHICH
WILL END PRECIP CHANCES. UPPER LEVEL TROUGH AXIS WILL BE AROUND THE
AREA THROUGH THE END OF THE FORECAST. DESPITE UPPER TROUGH NEARBY...
PRECIP CHANCES WILL BE LOW THROUGH THE END OF THE WORK WEEK AS LOW
LEVEL MOISTURE WILL BE LIMITED. PERIODS OF HIGH CLOUDS WILL STREAM
INTO THE AREA THOUGH KEEPING SKIES PARTLY CLOUDY TO MOSTLY CLOUDY AT
TIMES. TEMPERATURES BY THURSDAY THROUGH THE END OF THE FORECAST
PERIOD WILL BE AROUND NORMAL (LOW/MID 70S) FOR THIS TIME OF YEAR.
UPPER LOW WILL THEN DEVELOP OVER MEXICO DURING THE WEEKEND. MOISTURE
AND UPPER SUPPORT MAY INCREASE ENOUGH TO SUPPORT A SLIGHT CHANCE OF
RAIN ON SATURDAY...BUT CONFIDENCE OF THIS OCCURRING REMAINS ON THE
LOW SIDE ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    55  66  52  69  51  /  30  20  10  10  10
VICTORIA          50  65  51  69  50  /  20  20  10  10  10
LAREDO            56  71  53  72  51  /  20  10  10  10  10
ALICE             53  68  51  71  50  /  20  10  10  10  10
ROCKPORT          55  62  53  67  53  /  30  20  10  10  10
COTULLA           52  71  51  72  50  /  20  10  10  10  10
KINGSVILLE        55  67  52  70  51  /  30  20  10  10  10
NAVY CORPUS       57  63  54  66  54  /  30  20  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

RH/79...AVIATION/MESO
GW/86...SYNOPTIC/GRIDS
Hazardous weather outlook, Mar 9, 5:21 AM CDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
521 AM CDT MON MAR 9 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-101030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
521 AM CDT MON MAR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AREAL COVERAGE OF RAIN WILL INCREASE ACROSS THE REGION
TODAY...WITH LOCALLY HEAVY RAIN POSSIBLE WITH THIS ACTIVITY. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH 7PM CDT FOR THE COASTAL
BEND...VICTORIA CROSSROADS...AND MUCH OF THE BRUSH COUNTRY.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE REGION
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LK/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:35 PM CDTRiver Flood WarningCRPNueces36 hr

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.